1 Jul 2011
Hello radgirl79. I was on (Deysrel) Tradazone some years ago. Not certain what your dosage might be. Guessing perhaps 100 -150 or 200mg. No, I've not had that reaction. Are you taking any other medication? Tradazone has been around for a very long time. Its none addictive and is still very popular as far as prescribing it as a pill to help you sleep. Its not as effective as an antidepressant. I stopped taking it because my body built up an immunity to it. I am also an insomniac. I now take remeron-mirtazapine, 135mg at night to help me with my sleep. Prior to this, I was on seroquel for a number of years, also, more to help me sleep than to act as a mood stabilizer. I prefer to stay away from the benzodiazepines, for they can be and are very habit forming. Hopefully, one of the others in our site might beable to give you the answer, if there is one :-0) to your question. best wishes to you.
1 Jul 2011
I take trazodone too for sleep. What other meds are you taking and what dosage of trazodone? I started out on 50 mg, and it worked ok but I didn't sleep for too long. my doctor put me on 100 mg and that knocks me out, and I actually manage to get some sleep for the first time in my life. Because of my GAD and depression, I'm an insomniac so between the citalopram and trazodone i'm ok. Without it I wouldn't get any sleep at all. Plus you're just starting on this med so it'll take time for your body to adjust to it. I've been on it for the past 6 months, if you have any questions I'll be happy to help you as much as I can.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If you take an ambien and wait to lay down because you get too busy but lay down and are now wide awake is it okay to take another one. and stay ...
1 answer • 12 Jul 2011
donr sleep at all nights due to baby wont sleep at night
2 answers • 14 Feb 2012
I have anxiety, insomnia and get heart palpitations and pvc's. I am scared trazodone could make these worse. I took it 2 nights and it did help ...
3 answers • 10 May 2012